# SDR SIMA20120824004

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 23,458 hours, 16,949 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3753, THE CREW REPORTED A STRANGE ODOR IN THE FLIGHT DECK.  IT SMELLED LIKE SOMETHING ELECTRIC WAS BURNING.  THE ODOR WAS BURNING THE CAPTAIN’S AND FIRST OFFICER’S EYES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AIRCRAFT AND FOUND ENTRANCE LIGHTS DIMMER INOPERABLE AND STRONGLY SMELLING OF BURNT ELECTRONICS.  REMOVED AND REPLACED THE DIMMER IAW AMM 33-23-13.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
